MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC ACTIVELIFE; POUCH, COLOSTOMY

CONVATEC DOMINICAN REPUBLIC INC ACTIVELIFE; POUCH, COLOSTOMY
Model Number 175784
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 5 of 5.(b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date, no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
It was reported that 5 unused wafers had an off centered starter hole.No photo is available at this time.
 
Additional Manufacturer Narrative
Batch record review: lot 9j02223 was manufactured on 10/01/2019, in the convex 1 pc line.A batch record review was performed to verify if all the applicable procedures were followed and no issues were found, all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, under international commodity code (icc) 175784, system application product (sap) material id 1000631 and manufacturing order (b)(4).The batch record review supports that there were no discrepancies related to the issue reported.The testing results were found satisfactory and the crew requirements and responsibilities, process parameters, quality and in-process inspections, line operations, process troubleshooting and relevant documents to the process were run according to the process instructions pi21-076.The process requirements results were documented in the manufacturing batch record mr21-076.The product was packed and labeled under the packaging and labeling specification 1000631.Photograph, video and/or physical sample evaluation: there are no photographs associated with this case and no unused return sample has been received for this complaint.Conclusion summary of the related event: based on the investigation findings, process observation, tooling analysis and personnel interviews, the investigation concluded that the off center on active life products of convex 1pc is originated due to the following root causes: method: - method for wafer placement onto the cups of the lower level of the rotary table is too general.Due to that a wafer placement variation could be found between the different operators, which can potentially cause a wrong placement of wafers, resulting in a nonconforming product impacted by the off-center defect.- method for pouch placement onto slides plates of the upper level of the rotary table is too general.Due to that a pouch placement variation could be found between the different operators, which can potentially cause a wrong placement of wafers resulting in a nonconforming product impacted by the off-center defect.- not standardized method for the installation of slide plates into the rotary table of convex 1pc.- not standardized method for the installation of cups into the rotary table of convex 1pc.Machine: -worn out guides for slide plates, do not allow guides to properly adjust during the manufacturing process, causing misalignment between pouches and wafers.- incorrect adjustment of cups due to the use of the worn-out screws.- rotation of the glue welding heads causes wafers and pouches decentralization during the assembly process.Opportunity of improvement in the detection method: there is not a visual aid for the off-center defect recognition for active life pouches, in the manufacturing line of convex 1pc.A corrective / preventive actions (capa) was opened to address the causes identified.The investigation associated with related event has been approved and is complete.No additional action is required, and this complaint will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 1049092.Manufacturing site: 9618003.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
ACTIVELIFE
Common Device Name
POUCH, COLOSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key10506134
Report Number9618003-2020-13550
Device Sequence Number14201243
Product Code EZQ
UDI-Device Identifier00768455181308
UDI-Public00768455181308
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/29/2024
Device Model Number175784
Device Lot Number9J02223
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/18/2020
Supplement Date Received by Manufacturer11/20/2023
Initial Report FDA Received Date09/09/2020
Supplement Report FDA Received Date11/20/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown